On differential-operator equations of second order
Izvestiya. Mathematics, Tome 9 (1975) no. 6, pp. 1241-1277
Cet article a éte moissonné depuis la source Math-Net.Ru
The article offers proof of general comparison theorems by which bounded and stable solutions can be isolated for second-order equations; bounded solutions are also isolated for some second-order systems. Bibliography: 4 titles.
@article{IM2_1975_9_6_a5,
author = {V. G. Limanskii},
title = {On differential-operator equations of second order},
journal = {Izvestiya. Mathematics},
pages = {1241--1277},
year = {1975},
volume = {9},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1975_9_6_a5/}
}
V. G. Limanskii. On differential-operator equations of second order. Izvestiya. Mathematics, Tome 9 (1975) no. 6, pp. 1241-1277. http://geodesic.mathdoc.fr/item/IM2_1975_9_6_a5/
[1] Myshkis A. D., Lineinye differentsialnye uravneniya s zapazdyvayuschim argumentom, Nauka, M., 1972 | MR | Zbl
[2] Krasovskii N. N., Nekotorye zadachi teorii ustoichivosti dvizheniya, Fizmatgiz, M., 1959 | MR
[3] Limanskii V. G., “Kachestvennoe issledovanie differentsialnykh uravnenii pervogo poryadka ustoichivogo tipa s peremennym zapazdyvaniem”, Izv. AN SSSR. Ser. matem., 34 (1970), 156–174 | MR | Zbl
[4] Myshkis A. D., “Zamechanie k state G. M. Zhdanova “O priblizhennom reshenii sistemy differentsialnykh uravnenii pervogo poryadka s zapazdyvayuschim argumentom””, Uspekhi matem. nauk, 16:2 (1961), 131–133 | MR | Zbl